# SDR RAIA950620

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Line
- Part number: 991938943822
- Condition: Cracked
- Location: Lt Engine
- Part time: 8,295 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

STL - FLT 7506 - LEFT ENGINE FAILED TO MAKE TARGET TORQUE.  MAINTENANCE REPLACED LT ENGINE INLET DE-ICE VALVE BLEED SUPPLY LINE.  GROUND RUNS REVEALED NORMAL OPERATION.  (X)
